# SDR UPS09554285

- Difficulty date: January 6, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

EXCESSIVE VIBRATION NR 2 ENGINE. VIBRATION REGISTERED 5.0. CREW DECLARED EMERGENCY AND DIVERTED. FUMES EMINATED FROM OVERHEAD PANEL. NR 2 ENGINE PACK SHUTDOWN.  INSPECTED INLET LP N1 BLADES, NOSE COWL AND EXHAUST AREA. NO DAMAGE OR OIL LEAKS FOUND. ACCOMP. FIM 71-05-00 FIG 108. COMPLETED VIB SURVEY TEST NR 6. ALL MAX TRACKED VIB ON N1,N2,N3 AND BB WERE WITHIN LIMITS.
